# SDR DALA2023080106245

- Difficulty date: July 26, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,477 hours, 42,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 NBR 2R DOOR IS DISARMED BUT SLIDE LIGHT IS STILL ILLUMINATED. CORRECTIVE ACTION: CLEANED GIRT BAR PROX SWITCH AND VERIFIED CLEARANCE WITHIN LIMITS REF B757 AMM 25-66. OPS CHECK GOOD. (4630136)
